Fredholm representations of uniform subgroups

Glenys Luke St Hugh's College, Oxford, England

TBD mathscidoc:1701.332457

Arkiv for Matematik, 15, (1), 101-116, 1976.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:00 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ]
@inproceedings{glenys1976fredholm,
  title={Fredholm representations of uniform subgroups},
  author={Glenys Luke},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203500486387266},
  booktitle={Arkiv for Matematik},
  volume={15},
  number={1},
  pages={101-116},
  year={1976},
}
Glenys Luke. Fredholm representations of uniform subgroups. 1976. Vol. 15. In Arkiv for Matematik. pp.101-116. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203500486387266.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved